Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Experience vasovagal attacks on the first day of periods, slurred speech. What is the cause ?

Hello. I experienced vasovagal attacks for years on the first day of my menstrual cycle. Each time I would have severe cramping with flooding and become extremely nauseous, begin uncontrollably vomiting then become exhausted and dizzy. I slur my speech a bit (people sometimes thought I must be drunk) then I would pass out cold for hours. Once I woke up I d feel fabulous with tons of energy. The attacks seemed to stop once I graduated from University and took a desk job. Is there any long term damage that may have been caused by these attacks?
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello ma'am.

Your presentation is quite unique and rare I must say. We cannot really predict the exact cause and possible long-term effects without thorough evaluation. For this I would advice a CT scan or MRI of the brain to check on blood circulation and a transvaginal ultrasound scan of your reproductive system. Checking on your coagulation profile would also be a wise step.

Only once you are thoroughly and most elaborately evaluated will we be able to comment on the exact cause, possible relapse and long-term effects of the same.

Hope this helps.

Best wishes.
Answered: Thu, 29 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor